# SDR MASA98061

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND SEVERAL EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED NR 2 POSITION EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD.  (M)
